# SDR HEEA954603

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLY LIGHT INOPERATIVE. REPLACED DETERIORATED RESISTOR R477.  REPLACED TRANSISTOR Q415  AND INSTALLED HEATSINK BEHIND Q415.  REPLACED FACEPLATE AND WEAK PHOTOCELL V301.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.  CLEANED CONTACTS ON ALL WAFERS.  BENCH CHECK GOOD.
